Bayesian variable selection in structured high-dimensional covariate spaces with applications in genomics

Li, Fan, Zhang, Nancy R. . Journal of the American Statistical Association 2010. 105 (491) :1202-1214

Locate this article in:

Bibtex

@article{CIS-252930,
  Author = {Li, Fan and Zhang, Nancy R.},
  Title = {Bayesian variable selection in structured high-dimensional covariate spaces with applications in genomics},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {491},
  Year = {2010},
  Pages = {1202--1214},
  Keywords = {Ising model, Phase transition, Undirected graph, Markov chain Monte Carlo, Motif Analysis}
}

Similar articles